MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Fatigue (1849); Weakness (2145)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Most likely underlying root cause: mlc-134-user has low glucose value test strip udi# (b)(4).Note: at call back on (b)(6) 2018, the customer's condition had improved and he did not currently have any diabetic symptoms.Customer stated he had contacted his doctor but that the doctor did not return his call.Customer stated he had also gone to the doctor's office but was not able to see the doctor.Customer stated that when he had obtained the result of 72 mg/dl he was feeling weak for about two days.Customer stated since then he has been getting results in the 500s and now he is getting results in the 300s.Customer stated that he is now taking a generic insulin.Customer has only been using the truetrack meter for about 3 weeks.Customer stated that for the past 6 months his blood glucose results vary every day, and that his blood sugar can go from high to low.Customer stated that if his blood sugar gets very low he does have symptoms but if it is over 500 mg/dl he does not have any symptoms.Customer stated that he does not know what his normal glucose range should be.Customer is continuing to use the truetrack meter.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer had called to perform blood test, reference internal report # (b)(4), and had obtained a result of 72 mg/dl and believed it to be low.Customer did not know his expected blood glucose test result range.At the time of the call the customer reported feeling tired and stated that he has been going to bed early.Customer was going to call his doctor.The product storage was not disclosed.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date was undisclosed.Test strips are not impacted by recall.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7903284
Report Number1000113657-2018-00968
Device Sequence Number1434317
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1